# SDR 29GA2019051600002

- Difficulty date: May 15, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N328AG
- Make and model: Saab 340B
- Aircraft serial: 340B428
- Aircraft time: 37,589 hours, 42,154 cycles
- Engine: Ge CT79B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4018502
- Part serial: CB60
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 0091 MHH/FLL REPORT: HYDRAULIC FAILURE AFTER LANDING. CORRECTIVE ACTION: R/R MAIN HYDRAULIC PUMP MOTOR, OPERATIONAL CHECK NORMAL REF AMM 29-10-10-04.  NO LEAKS FOUND.  R/R 7ML RELAY IAW WMM 29-10-10, & MM 24-52-00.OPS CHECK GOOD IAW 29-10-10-04.
